# SDR GR4D20191023001

- Difficulty date: October 23, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Filed by: Gulfstream Services Corporation, repair station GR4D216M
- Aircraft: N529QS
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5156
- Aircraft time: 11,899 hours, 4,406 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Housing
- Part number: WB38106672
- Condition: Corroded
- Location: Apu Inlet
- Part time: 8,642 hours
- Component: Apu, Hnywl, RE220
- Component part number: WE38007001
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU SEIZING DUE TO COMPRESSOR SHROUD CORROSION. INLET HOUSING HAD TO BE CHANGED
